# SDR WWMA9800051

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5004, AEX, CREW REPORTED THE EMERGENCY LIGHTS WOULD COME ON FOR A FEW SECONDS THEN GO OUT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT  BATTERY PACKS.
